When can you again have menstrual periods after an abortion?

Abortion is a process that has a minimum or low medical process that helps to end the gestation. After having an abortion, it is right to experience bleeding, but a woman is likely to have her first menstrual cycle after a few weeks.

There are a number of women who confuse abortion bleeding and period bleeding. It is necessary that the confusion regarding the same is cleared and women do have an idea about it.

Post-abortion bleeding

Usually, it is common for women to experience bleeding after having an abortion. The bleeding that can be experienced after an abortion is called post-abortion bleeding. Women who have bleeding even after an abortion are asked to use pads so that it can help to track the bleeding. Usually, abortion is carried using two methods- medical and surgical.

Medical abortion

When it comes to medical abortion, women need to Mifeprex and Cytotec pills buy online that can help to end the pregnancy.

  1. Mifepristone is used to stop the growth of the pregnancy
  2. Misoprostol is used so that it can eliminate the pregnancy tissue from the body

After using these tablets, it is likely that women experience bleeding for 2 weeks, even after the passing of the pregnancy tissues.

Bleeding after surgical abortion

Surgical abortion is usually performed after 10 weeks and this is a process that can be performed at clinics. Surgical abortion too has post-abortion bleeding and this is similar to the menstrual periods. Bleeding after having a surgical abortion usually lasts for 1-2 weeks. At times, some women are also likely to experience spotting until the next periods.

Affect on menstrual periods

After one does have an abortion, the next periods do occur after 4-8 weeks. Due to the process of termination, the uterus gets empty and the menstrual cycle restarts again. If you are on the birth control pill after termination, the date of the menstrual cycle will be as per it. If the menstrual cycle is not being experienced after 8 weeks, seeking medical help becomes mandatory.

Irregular periods

At times the birth control pills may result in irregular periods after having an abortion. Having an abortion leads to emotional stress as well due to which there are chances that it may affect the menstrual cycle. If you did not have irregular periods previously and are having after making the use of the online Mifeprex pill then you need to seek medical help from health care experts.

Expectation regarding the first period

If women do have a surgical abortion, it is likely that she is going to have shorter periods than the usual one. Due to the process of abortion, the uterus gets empty and the tissues get expelled completely. Due to the empty uterus, women are likely to experience a lighter period.

Following the medical abortion, women are likely to have longer periods due to the alteration caused to the hormones and this has an impact on her cycle.

Seeking help from the health care provider

  • If women do have heavy bleeding or the pain, is not manageable then seeking help from a medical expert is the only option.
  • Blood clots of lemon size can be experienced by women. If post-abortion, women do have clots that are bigger than lemon size, then discussing it with health care providers becomes necessary.
  • Often the symptoms such as dizziness, drowsiness, and nausea can be experienced after dispelling the gestation. If the aftermaths prove to be unusual or severe then seeking help from health care providers proves to be one of the options.
  • If any symptoms make you worry or alarms you, talk to the medical expert.

Published on